# SDR AALA202108247517

- Difficulty date: August 13, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004620000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #8 LOWER AFT ATTACH ECCENTRIC BOLT AT WS 8753.14 AND RIB 16. REPLACED BOLT PER AMM 27-84-65-400-002.
